# SDR 96ZZZX5616

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N777CP
- Make and model: Bell 206B
- Aircraft serial: 3429
- System (JASC): 6420 · Tail Rotor Head
- Part: Yoke
- Part number: 206011811009
- Condition: Cracked
- Location: T/R
- Part time: 4,559 hours
- Component: 206011810015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CLEANING OF HELICOPTER, PILOT NOTICED WHAT APPEARED TO BE A CRACK IN TH E T/R YOKE.  AFTER REMOVING PAINT AND INSPECTING WITH A MAGNIFYING GLASS, A CRACK WAS DEFINITELY VISIBLE.  CRACK STARTED AT CENTER LINE OF OUTBOARD BOLT HOLE, EXTENDIING TO OUTER END OF YOKE AND STARTING TO TRAVEL TO OTHER SIDE OF YOKE.
